It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Thank you for your reply, it's encouraging to hear you did so well and are getting a boost of energy! Goodness knows 3rd trimester is exhausting as it is. (i have 6 children. :)) At this point I'm not sure if Benadryl was ordered for me so I picked up some liquid to bring along and a book is all packed.

Also are you allowed to get up and go to the bathroom during the infusion? If not I will avoid coffee in the morning. lol



[QUOTE=damaz3s;5168288]I just finished my 3rd infusion and I have to tell you, reading the horror stories online will only make you worry. I also have anemia and am currently 7 months pregnant. I have been anemic for almost 3 years. Its nothing to worry about. The ONLY side effect I got (besides being extremely tired from the benadryl) was mild body aches 2-3 days after each infusion. I am finally starting to see a slight boost in energy. I go at the end of the week to re-test to see if my levels have increased. My doctor said that iron infusions are very common, and that venefor rarely causes problems. Stressing over it will not help. When you go, take a good book or laptop or tablet to entertain yourself because you'll be there a few hours, and most likely you'll sleep most of it. Hang in there, ITS NOT BAD AT ALL.[/QUOTE]





All times are GMT -7. The time now is 09:50 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!